Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 206, NWS Pueblo, CO

July 29, 2018Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 29, 2018, 10:11 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2018, 10:11 PM MDT (04:11 UTC)
Expired
Jul 29, 2018, 11:00 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 31 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 10:28 PM MDTHAIL 0.88Fowler, CO
Jul 29, 10:30 PM MDTHAIL 2Fowler, CO
Jul 29, 10:33 PM MDTHAIL 2Fowler, CO
Jul 29, 10:35 PM MDTHAIL 1.25Fowler, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 7:03 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
943 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS55 KPUB 300411
SVRPUB
COC025-089-101-300500-
/O.NEW.KPUB.SV.W.0206.180730T0411Z-180730T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1011 PM MDT SUN JUL 29 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Otero County in southeastern Colorado...
  Southwestern Crowley County in southeastern Colorado...
  Eastern Pueblo County in southeastern Colorado...

* Until 1100 PM MDT.

* At 1009 PM MDT, a severe thunderstorm was located 12 miles
  northeast of Boone, or 29 miles east of Pueblo, moving south at 45
  mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Rocky Ford, Fowler, Ordway, Swink, Manzanola, Olney Springs, 
  Boone, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3837 10434 3852 10387 3794 10342 3781 10423
TIME...MOT...LOC 0409Z 344DEG 38KT 3836 10408 

HAIL...1.75IN
WIND...60MPH
 
$$

28
2 follow-up statements
640 
WWUS55 KPUB 300419
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1019 PM MDT SUN JUL 29 2018

COC025-089-101-300500-
/O.CON.KPUB.SV.W.0206.000000T0000Z-180730T0500Z/
Otero CO-Crowley CO-Pueblo CO-
1019 PM MDT SUN JUL 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL OTERO...SOUTHWESTERN CROWLEY AND EASTERN PUEBLO
COUNTIES...

At 1018 PM MDT, a severe thunderstorm was located 10 miles east of
Boone, or 29 miles east of Pueblo, moving south at 30 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Rocky Ford, Fowler, Manzanola, Olney Springs, Boone, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3837 10434 3849 10384 3794 10342 3781 10423
TIME...MOT...LOC 0418Z 346DEG 27KT 3830 10406 

HAIL...2.50IN
WIND...60MPH
 
$$

28
391 
WWUS55 KPUB 300431
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1031 PM MDT SUN JUL 29 2018

COC025-089-101-300500-
/O.CON.KPUB.SV.W.0206.000000T0000Z-180730T0500Z/
Otero CO-Crowley CO-Pueblo CO-
1031 PM MDT SUN JUL 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR CENTRAL OTERO...SOUTHERN CROWLEY AND SOUTHEASTERN PUEBLO
COUNTIES...

At 1030 PM MDT, a severe thunderstorm was located near Fowler, or 28
miles northwest of La Junta, moving south at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fowler, Manzanola, Olney Springs, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3830 10433 3838 10376 3794 10342 3781 10423
TIME...MOT...LOC 0430Z 344DEG 38KT 3818 10401 

HAIL...1.75IN
WIND...60MPH
 
$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:16 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 29, 7:16 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
716 PM MDT Sun Jul 29 2018

.UPDATE...
Issued at 711 PM MDT Sun Jul 29 2018

Refreshed the forecast database with latest obs data, cancellation
of the Tornado Watch and for the issuance of the Severe
thunderstorm Watch until 1 am tonight for portions of the eastern
plains. Moore

&&

.SHORT TERM...(This evening through Monday)
Issued at 307 PM MDT Sun Jul 29 2018

...Severe thunderstorms possible this afternoon through this
evening...with some strong thunderstorm possible into the overnight
hours far southeast plains...

Current water vapor imagery and upper air analysis is indicating
moderate to strong northwest flow aloft across the region as a broad
upper trough is translating across the Northern Rockies at this
time. At the surface, this morning's low clouds across the southeast
Plains have cleared and are starting to see scattered storms
developing across the higher terrain which are moving quickly
southeast with the moderate northwest steering flow.

Tonight...Latest models differ on exact placement of storms though
agree on two rounds of storms across southeast Colorado tonight.
This mornings low clouds hampered destabilization across the Plains
thus far, though should see continue cooling aloft with approaching
trough with models indicating 1000 to over 2000 j/kg of MLCAPE
across the plains. This, combined with deep layer shears of 50-60
kts, will support the development of severe thunderstorms across the
southeast Plains, mainly east of a line from Monument to Trinchera.
Various models runs indicating large hail and damaging winds will be
the main storm threats...with the potential for hail up to around 2
inches in diameter across northern portions of the southeast plains.
Wind gusts over 60 mph will also be possible. An isolated tornado
will be possible as well, particularly northern portions of the
southeast plains...where low level helicity is greatest.  These
parameters look best though across northeast CO but does spread
southeastward into northeast El Paso, Crowley, Kiowa, Bent and
Prowers counties later this evening. Depending on the evolution of
convection, could see more convective watches issued across the rest
of southeast Colorado.

This initial wave of convection this evening looks to be the
strongest...with models indicating a second round of storms
spreading across the area with moist easterly outflow from Northeast
Colorado convection interacting with broad upper trough and
associated jet streak, translating southeast across the state.
Various high res models show another round of rather intense cells
dropping southeastward into the southeast plains after 03Z and
continuing into the overnight hours.  The severe threat could
persist until around midnight for northern and eastern portions of
the plains.

As for flash flood threat...current watch area still looks on
target.  Although its difficult to pin down where the heaviest
precipitation will fall in cases like these...this area certainly
captures the greatest threat area based on antecedent soil moistures
given recent heavy rains.  This area also seems to capture the swath
of heavier precipitation forecast by various high res models.  Kiowa
county appears to have the greatest risk for flash flooding through
the overnight hours.

Burn scars are not out of the woods...but storms will be moving at a
pretty good clip, thanks to stronger flow aloft, and this should
help decrease the threat some.  Certainly intense storms will be
capable of producing high rainfall rates so these areas will need to
be monitored closely through this evening into the overnight hours.

Monday will be a less active day.  Northerly flow brings drier dew
points into the southeast plains which cuts back CAPE some.  Morning
showers and stratus will also hinder instability, and area will be
on the subsident back side of the system which should also limit
thunderstorm coverage.  Best chance of thunderstorms will be
southern Sangres and Wets during the afternoon.  Shear will still be
sufficient for one or two strong to severe storms if the instability
can be realized. Will carry isolated to scattered pops across the
southeast mountains for now to encompass this possibility.

.LONG TERM...(Monday night through Sunday)
Issued at 307 PM MDT Sun Jul 29 2018

Best chance of showers and thunderstorms Monday evening will be
across the Sangre De Cristo and Wet mountains where upslope flow
will keep some low level moisture pooled up. There are some
uncertainties however with regard to instability and how far east
any thunderstorms will be able to persist as they move south
southeastward off the mountains.  First there looks to be some
subsidence behind the upper trof which should limit coverage across
northern portions of the area.  Meanwhile low levels just east of
the mountains may be quite stable given morning convection and
likelihood for persistent clouds. Dew points also appear to dry out
from north to south across the plains as well. Plenty of deep layer
shear (running around 50-60 kts) to support one or two strong to
severe storms...but it will all depend on low level
moisture/instability. Hunch is areas farther south (southern
Sangres) will stand the best chance for an isolated strong storm.
Burn scars...particularly the Spring scar...will have to be watched
for flash flood potential...though storm motions should still be
fast enough...(south southeast around 20 mph) which could help
decrease rainfall amounts on burn scars for all but the strongest
storms.  Thunderstorm activity diminishes quickly during the
evening.

Tuesday looks like a dry day over most of southern CO.  There will
still be some isolated to low end scattered thunderstorm chances
across the southern Sangres and Eastern San Juans...but coverage
looks pretty limited and with dew points falling off into the 30s
(in the NW) and 40s (SE) in the afternoon...CAPE looks limited and
high based. So overall it looks like a down day in the weather
department for southern CO.

Thunderstorm chances slowly increase again from Wednesday onward as
moisture recirculating within the western U.S. upper high spreads
back over CO.  Moisture still looks a little high based across most
of the area for Wednesday as dew points will be slow to increase.
CAPE looks a little better across Baca county where southerly flow
on the east side of the surface trof starts to advect 50 dew points
back northward into the area (GFS looks a little drier though).

Gradual moistening occurs for late week into next weekend as the
upper ridge axis shifts eastward over CO...then briefly gets cut
down as energy rides overtop across the northern U.S. Rockies late
Friday into Saturday.  Upper high is quick to reestablish across the
Great Basin and western CO by late next weekend.  Overall, this will
mean a trend towards hotter temperatures and a more typical summer
pattern of slow moving afternoon and evening showers and
thunderstorms over the mountains drifting into the adjacent plains
each day.  With weak flow aloft...the threat for severe
thunderstorms looks nil...and the risk for flash flooding looks
confined mainly to burn scars.  -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 307 PM MDT Sun Jul 29 2018

Isolated to scattered thunderstorms over the mountains this
afternoon will increase in coverage and intensity as the spread
southeast across the I-25 Corridor and Southeast Plains. Best
chances of storms moving across the terminals this afternoon and
early evening will be at COS, with the best severe threat generally
east of the terminals. At any rate, can't rule out MVFR and brief
IFR conditions gusty outflow winds, heavy rain, and hail through the
early evening. Another round of storm looks to move across the
eastern Plains later this evening, with outflow from Northeast
Colorado and Northwest Kansas spreading low clouds back across the
southeast Plains. Expecting MVFR and IFR cigs at COS and PUB aft
06Z, with scattered showers and isolated thunderstorms also possible
through early Monday morning. Low clouds to diminish through mid
morning, with drier conditions and VFR conditions expected through
the afternoon, with chances of storms remaining confined to the
higher terrain.

Mainly VFR conditions expected at ALS over the next 24 hours.
Again, can't rule out an isolated tsra across the area through the
afternoon, though with lesser coverage expected, will keep VCTS in
taf. Skies clear out overnight, and could see low cloud and patchy
fog develop early Monday morning, however, with drier northwesterly
flow expected across the area, will not include in the taf attm.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 6 AM MDT Monday for COZ095>099.

&&

UPDATE...MOORE
SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Jul 29, 12:20 PM MDT, 9 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1220 PM MDT Sun Jul 29 2018

COZ058>089-093>099-301830-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1220 PM MDT Sun Jul 29 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms and heavy rain capable of producing flash
flooding will be possible today over the southeast Colorado
plains and the adjacent mountains.

Isolated to scattered thunderstorms are expected to develop across
the mountains through the early afternoon, with storms moving south
and east across the I-25 Corridor and the southeast plains through
the late afternoon an evening. Storms will increase in coverage
and intensity as they move into a more unstable atmosphere across
Eastern Colorado, with the best chances of severe storm development
east of the line from Monument to Trinidad after 2 pm and lasting
well into the evening hours across the far southeast plains. Large
hail up to 2 inches in diameter along with winds gusts up to 70
mph are the main severe storm threats, with an isolated tornado
also possible.

Rains capable of producing flash flooding will be possible this
evening into the nighttime hours over the far southeast plains,
especially across Bent, Prowers, Kiowa and Baca counties as these
areas have seen heavy rains over the last few days.

Although storms will be more isolated and generally fast moving,
there remains a risk of flash flooding over the burn scars this
afternoon, if storms develop or move over the recent burn areas.
Burn scar flash flooding may also occur once again this evening
as thunderstorms are expected to re-develop along the southern
mountains as an outflow boundary interacts with the higher terrain
during the evening hours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Easterly upslope flow and an upper disturbance across the region
will lead to widespread showers and thunderstorms on Monday.
Locally heavy rainfall will be possible with the flash flood
threat elevated over area burn scars and areas that have seen
heavy rainfall over the past few days. In addition, lightning and
small hail will be possible. The greatest threat for heavier
rainfall will be over the Eastern Mountains.

Isolated thunderstorm activity is possible Tuesday afternoon over
the San Juan and southern Sangre de Cristo mountain ranges.
Lightning will be the primary threat.

Northwest flow aloft with embedded disturbances will lead to daily
afternoon and evening thunderstorms across the region Wednesday
through Saturday. Initial development will occur over the mountain
areas, spreading south and east during the evening hours. Locally
heavy rainfall will continue to be a main threat, especially for
burn scars and areas that are already saturated. Lightning, strong
wind gusts and small hail will also be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely this afternoon and tonight across the eastern mountains and
all of the southeast plains.

23/23

In the hours before

Local storm report, Jul 29, 8:40 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
840 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     GRANADA                 38.07N 102.31W
07/29/2018                   PROWERS            CO   DEPT OF HIGHWAYS

            US 50 CLOSED NEAR GRANADA, CO. FALLEN TREE
            BLOCKING ALL LANES. TIME ESTIMATED FROM
            RADAR.

&&
Local storm report, Jul 29, 8:47 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
847 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             10 S HOLLY              37.90N 102.12W
07/29/2018  E1.75 INCH       PROWERS            CO   TRAINED SPOTTER

&&
Local storm report, Jul 29, 9:10 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             1 E RAMAH               39.12N 104.15W
07/29/2018  E2.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jul 29, 9:16 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
916 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             7 SE CALHAN             38.95N 104.22W
07/29/2018  M1.00 INCH       EL PASO            CO   AMATEUR RADIO

            REPORTED AT JUDGE ORR AND YODER RD.

&&
Special weather statement, Jul 29, 9:19 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
919 PM MDT SUN JUL 29 2018

COZ098-099-300400-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
919 PM MDT SUN JUL 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 1000 PM MDT...

At 919 PM MDT, Doppler radar was tracking a strong thunderstorm over
Two Buttes Reservoir, or 18 miles north of Springfield, moving
southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Two Buttes and Two Buttes Reservoir.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.

LAT...LON 3769 10273 3779 10247 3744 10214 3731 10251
TIME...MOT...LOC 0319Z 329DEG 22KT 3767 10259

28
Local storm report, Jul 29, 9:46 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
946 PM MDT SUN JUL 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             GRANADA                 38.07N 102.31W
07/29/2018  E3.00 INCH       PROWERS            CO   PUBLIC

            PICTURE ON TWITTER. TIME ESTIMATED FROM
            RADAR.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:06 PM MDTSpecial Weather StatementPUBAlamosa24 min
Jul 29, 6:23 PM MDTFlash Flood WarningPUBCostilla, Huerfano82 min
Jul 29, 7:00 PM MDTSevere Thunderstorm WarningPUBKiowa45 min
Jul 29, 7:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 29, 7:38 PM MDTSpecial Weather StatementPUBLas Animas52 min
Jul 29, 7:39 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers51 min
Jul 29, 8:11 PM MDTSpecial Weather StatementPUBKiowa19 min
Jul 29, 8:23 PM MDTSevere Thunderstorm WarningPUBProwers37 min
Jul 29, 8:31 PM MDTSevere Thunderstorm WarningPUBProwers17 min
Jul 29, 8:58 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jul 29, 9:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jul 29, 9:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers34 min
Jul 29, 9:32 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo43 min
Jul 29, 9:54 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 29, 10:25 PM MDTSpecial Weather StatementPUBKiowa35 min
Jul 29, 10:54 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero51 min
Jul 29, 11:58 PM MDTSpecial Weather StatementPUBLas Animas47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.